Alert archive / Montana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 63, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jul 24, 2014, 2:42 AM MDT for Daniels County, Roosevelt County, Valley County, Montana. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 24, 2014, 2:42 AM MDT (08:42 UTC)
- Expired
- Jul 24, 2014, 3:45 AM MDT
- In force
- 63 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Daniels County, MT, Roosevelt County, MT, Valley County, MT
The radar
The Glasgow radar (KGGW), 72 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 8:31 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jul 24, 2:27 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 987 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 2178 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:39 PM MDT, 12 hours 3 minutes earlier.
Area forecast discussion, Jul 23, 2:39 PM MDT, 12 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 239 PM MDT WED JUL 23 2014 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH FRIDAY... MORE ACTIVE CONDITIONS ARE EXPECTED THE NEXT 24 TO 36 HOURS THAN RECENT PAST. A DEEP UPPER TROUGH FOR JULY STANDARDS IS EXPECTED TO MOVE INTO THE NORTHERN ROCKIES THURSDAY PROVIDING AN INCREASE IN SW FLOW ALOFT FOR THE AREA. THIS SET-UP IS ALLOWING AN INCREASED THREAT FOR SEVERE THUNDERSTORMS LATE TODAY AND AGAIN THURSDAY (MAINLY AFTERNOON). MODELS ARE THROWING OUT DIFFERENT SCENARIOS OF WHEN AND WHERE THESE EVENTS WILL HAPPEN SPECIFICALLY BUT STORMS TODAY ARE EXPECTED TO DROP SOUTHEAST FROM SW SASK...SO SW ZONES MAY ESCAPE THIS ONE. ON THURSDAY...STORMS FIRE UP AGAIN PROBABLY OVER THE EASTERN AND CENTRAL ZONES THEN MOVE EAST OR NORTHEAST OUT AHEAD OF A COLD FRONT. THE STORMS OVER THE NE ZONES LOOK BEST TO BE SEVERE (LARGE HAIL/DAMAGING WINDS SEEM TO BE THE BEST THREATS). UPPER LOW MOVES INTO SOUTHERN ALBERTA WITH THE COLD FRONT EXITING INTO THE DAKOTAS THURSDAY NIGHT. ON FRIDAY...UPPER LOW MOVES ACROSS SOUTHERN SASK. CLOUDY SHOWERY CONDITIONS LOOK TO STAY OVER SASK WITH WINDY AND DRIER CONDITIONS OVER EASTERN MT. TFJ .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... THE EXTENDED FORECAST REMAINS ON TRACK WITH MODELS SHOWING A LARGE RIDGE BUILDING INTO THE CWA FROM THE SOUTHWEST OVER THE WEEKEND WHICH WILL PERSIST INTO EARLY NEXT WEEK. EXPECT LARGE SCALE SUBSIDENCE TO MAINTAIN DRY CONDITIONS THOUGH RISING HEIGHTS ASSOCIATED WITH THE APPROACHING HIGH PRESSURE WILL ALSO PRODUCE A GRADUAL WARMING TREND. MALIAWCO PREVIOUS LONG TERM DISCUSSION... BY LATE FRIDAY NIGHT...THE DYNAMIC AND ACTIVE WEATHER PATTERN FROM MID- WEEK WILL HAVE TRANSITIONED TO A MORE CALM AND BENIGN WEATHER PATTERN. THE LOW PRESSURE SYSTEM WILL BE PUSHING EASTWARD THROUGH SOUTHERN SASKATCHEWAN AND WILL SPREAD A FEW SPRINKLES AT BEST THROUGH OUR NORTHERN AND NORTHEASTERN ZONES. WAS NOT EVEN CONFIDENT ENOUGH IN THIS TO MENTION SPRINKLES IN THE GRIDS...SO KEPT POPS HIGH SILENT FOR NOW. BY SATURDAY NIGHT...MODEL CONSENSUS SUPPORT A LARGE RIDGE OF HIGH PRESSURE BUILDING THROUGH OUR CWA FROM THE SOUTHWEST. SYNOPTICALLY...THIS RIDGE WILL BE IN PLACE OVER MOST OF THE WESTERN UNITED STATES THROUGHOUT THE REMAINDER OF THE FORECAST PERIOD...BRINGING QUIET AND WARMER WEATHER CONDITIONS TO NORTHEAST MONTANA FOR MOST OF THE FORECAST PERIOD. ONE DISCREPANCY IS EVIDENT AS THE GFS WANTS TO ALLOW A SHORT WAVE DISTURBANCE RIDE UP AND AROUND THE CREST OF THE RIDGE THROUGH OUR CWA ON TUESDAY. AGAIN...THIS COULD RESULT IN A SLIGHT CHANCE FOR THUNDERSTORMS WHICH I INCLUDED IN THE NAME OF COLLABORATION...BUT AS MODEL CONSENSUS IS LACKING... IT MAY SIMPLY RESULT IN A FEW SPRINKLES. WOULD BE GOOD TO FOLLOW SUBSEQUENT TRENDS TO MORE CLOSELY ADJUST THIS PORTION OF THE FORECAST. BMICKELSON && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. THE EXCEPTION MAY BE BRIEF PERIODS OF REDUCED VISIBILITIES IN THUNDERSTORMS THAT MAY MOVE DIRECTLY OVER A TAF SITE. GUSTY SHIFTING WINDS MAY ALSO ACCOMPANY ANY STORMS. PREVAILING WINDS WILL BE OUT OF THE EAST AT 10 TO 20 KTS. MALIAWCO && .FIRE WEATHER... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE NORTHERN ROCKIES THURSDAY BRINGING A COLD FRONT THROUGH THE REGION THURSDAY MORNING. MOIST SOUTHEAST WINDS WILL BRING A STRONG TO SEVERE THUNDERSTORM THREAT WITH LOCALIZED WETTING RAINS THIS EVENING. HUMIDITY WILL DROP INTO THE TEENS AND LOW 20S BEHIND THE FRONT THURSDAY AFTERNOON WITH STRONG NORTHWEST WINDS DEVELOPING...PROMPTING THE FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 134 THROUGH 137. && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR MTZ134>137. LAKE WIND ADVISORY UNTIL 4 AM MDT THURSDAY FOR FORT PECK LAKE FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...GARFIELD...MCCONE...PETROLEUM. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jul 23, 8:46 PM MDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 846 PM MDT WED JUL 23 2014 MTZ018>020-023>027-062-241000- DANIELS-SHERIDAN-WESTERN ROOSEVELT-MCCONE-RICHLAND-DAWSON-PRAIRIE- WIBAUX-EASTERN ROOSEVELT- 846 PM MDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE REGION OVERNIGHT WITH SOME GUSTY WIND AND HEAVY RAINS. ADDITIONALLY...GUSTY SOUTHEAST WINDS ARE ANTICIPATED AHEAD OF A FRONTAL SYSTEM THIS AFTERNOON THROUGH THIS EVENING AND A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL SWEEP ACROSS THE REGION ON THURSDAY. A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY NEAR THE NORTH DAKOTA BORDER THURSDAY AFTERNOON. STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE FRONT THURSDAY AFTERNOON. THE COMBINATION GUSTY NORTHWEST WINDS... LOW RELATIVE HUMIDITY... AND DRY FUELS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-017-021-022-059>061-241000- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- NORTHERN VALLEY- 846 PM MDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 3 AM...SCATTERED THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE THROUGH THE EARLY MORNING HOURS. ADDITIONALLY...GUSTY SOUTHEAST WINDS ARE ANTICIPATED AHEAD OF A FRONTAL SYSTEM THIS AFTERNOON THROUGH THIS EVENING AND A LAKE WIND ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL SWEEP ACROSS THE REGION ON THURSDAY. A FEW STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY NEAR THE NORTH DAKOTA BORDER THURSDAY AFTERNOON. STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE FRONT THURSDAY AFTERNOON. THE COMBINATION GUSTY NORTHWEST WINDS... LOW RELATIVE HUMIDITY... AND DRY FUELS MAY PRODUCE CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 24, 12:24 AM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1224 AM MDT THU JUL 24 2014
MTZ016-021-240715-
PETROLEUM-PHILLIPS-
1224 AM MDT THU JUL 24 2014
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN PETROLEUM COUNTY IN NORTHEAST MONTANA...
UNTIL 115 AM MDT.
AT 1221 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES WEST OF
FOURCHETTE TO FOURCHETTE TO 8 MILES NORTHWEST OF CROOKED CREEK REC
AREA...AND MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF SOUTHERN PHILLIPS COUNTY...
RURAL AREAS OF NORTHEASTERN PETROLEUM COUNTY...
RURAL AREAS OF SOUTHEASTERN PHILLIPS COUNTY...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4780 10820 4808 10778 4792 10744 4766 10745
4764 10753 4765 10760 4763 10762 4765 10765
4763 10765 4763 10769 4759 10772 4747 10816
4762 10811 4768 10821
TIME...MOT...LOC 0624Z 242DEG 44KT 4782 10820 4769 10797
4753 10801
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 24, 12:31 AM MDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1231 AM MDT THU JUL 24 2014
MTZ016-059-240715-
PHILLIPS-
1231 AM MDT THU JUL 24 2014
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA...
UNTIL 115 AM MDT.
AT 1229 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF DODSON...MOVING NORTHEAST
AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
DODSON...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4823 10842 4844 10842 4844 10835 4857 10836
4858 10833 4860 10833 4870 10821 4841 10786
4820 10844 4821 10845 4822 10845
TIME...MOT...LOC 0631Z 230DEG 22KT 4832 10847
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 24, 12:46 AM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1246 AM MDT THU JUL 24 2014
MTZ016-017-022-059-060-240745-
GARFIELD-PHILLIPS-VALLEY-
1246 AM MDT THU JUL 24 2014
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN VALLEY COUNTY IN NORTHEAST MONTANA...
PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 145 AM MDT.
AT 1243 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST
OF PORT OF MORGAN TO 7 MILES SOUTHEAST OF TURNER TO 10 MILES
SOUTHWEST OF DODSON TO 9 MILES EAST OF ZORTMAN TO DEVILS CREEK REC
AREA...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
DODSON...
PORT OF MORGAN...
LORING AND PORT OF MORGAN...
MALTA...
WHITEWATER...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4901 10721 4877 10732 4839 10745 4809 10735
4774 10699 4755 10765 4791 10843 4800 10845
4844 10842 4844 10835 4874 10833 4875 10827
4891 10827 4892 10825 4901 10824
TIME...MOT...LOC 0646Z 269DEG 23KT 4923 10810 4879 10826
4830 10838 4791 10829 4763 10759
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Jul 24, 1:16 AM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 116 AM MDT THU JUL 24 2014 MTZ022-240800- GARFIELD- 116 AM MDT THU JUL 24 2014 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA... UNTIL 200 AM MDT. AT 113 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BRUSETT...MOVING NORTHEAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... JORDAN... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4767 10698 4738 10658 4721 10756 4737 10761 TIME...MOT...LOC 0716Z 244DEG 27KT 4738 10727 MICKELSON WEATHER.GOV/GLASGOW
Special weather statement, Jul 24, 1:32 AM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
132 AM MDT THU JUL 24 2014
MTZ016-017-022-023-059-061-240830-
GARFIELD-MCCONE-PHILLIPS-VALLEY-
132 AM MDT THU JUL 24 2014
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
VALLEY COUNTY IN NORTHEAST MONTANA...
EASTERN PHILLIPS COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 230 AM MDT.
AT 130 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
PORT OF MORGAN TO 8 MILES NORTHWEST OF LORING TO 10 MILES SOUTHEAST
OF MALTA TO 17 MILES NORTHEAST OF DEVILS CREEK REC AREA TO 7 MILES
SOUTHEAST OF BRUSETT...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
PORT OF MORGAN...
JORDAN...
WHITEWATER...
HELL CREEK REC AREA AND SACO...
HINSDALE...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4901 10630 4869 10634 4804 10627 4746 10602
4719 10731 4814 10777 4900 10807
TIME...MOT...LOC 0732Z 269DEG 22KT 4923 10796 4889 10792
4828 10768 4777 10735 4737 10711
MICKELSON
WEATHER.GOV/GLASGOWLocal storm report, Jul 24, 1:39 AM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
139 AM MDT THU JUL 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM HAIL 4 S BRUSETT 47.37N 107.27W
07/24/2014 E1.25 INCH GARFIELD MT TRAINED SPOTTER
MOSTLY QUARTERS WITH HALF DOLLAR SIZED MIXED IN
&&
JBThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 9:16 PM MDT | Special Weather Statement | GGW | 44 min | |
| Jul 23, 9:30 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 15 min |
| Jul 23, 9:58 PM MDT | Special Weather Statement | GGW | 32 min | |
| Jul 23, 10:06 PM MDT | Special Weather Statement | GGW | Phillips | 39 min |
| Jul 23, 10:41 PM MDT | Special Weather Statement | GGW | Phillips | 64 min |
| Jul 23, 10:49 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 46 min |
| Jul 23, 11:06 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 14 min |
| Jul 23, 11:23 PM MDT | Special Weather Statement | GGW | Daniels | 52 min |
| Jul 23, 11:54 PM MDT | Special Weather Statement | GGW | 51 min | |
| Jul 24, 12:11 AM MDT | Severe Thunderstorm Warning | GGW | Phillips | 64 min |
| Jul 24, 12:24 AM MDT | Special Weather Statement | GGW | Phillips | 51 min |
| Jul 24, 12:31 AM MDT | Special Weather Statement | GGW | Phillips | 44 min |
| Jul 24, 12:46 AM MDT | Special Weather Statement | GGW | Phillips | 59 min |
| Jul 24, 1:16 AM MDT | Special Weather Statement | GGW | Garfield | 44 min |
| Jul 24, 1:25 AM MDT | Severe Thunderstorm Warning | GGW | Garfield | 65 min |
| Jul 24, 1:32 AM MDT | Special Weather Statement | GGW | Garfield, Valley | 58 min |
| Jul 24, 1:35 AM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 55 min |
| Jul 24, 2:09 AM MDT | Severe Thunderstorm Warning | GGW | Garfield | 44 min |
| Jul 24, 2:13 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 62 min |
| Jul 24, 2:23 AM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 67 min |
| Jul 24, 2:36 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Prairie | 54 min |
| Jul 24, 2:50 AM MDT | Red Flag Warning | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 20 hr |
| Jul 24, 3:14 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, Dawson, McCone, Richland, Roosevelt, Sheridan | 61 min |
| Jul 24, 3:55 AM MDT | Special Weather Statement | GGW | Richland, Sheridan | 65 min |
| Jul 24, 4:08 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt, Sheridan | 22 min |
| Jul 24, 3:13 PM MDT | Special Weather Statement | GGW | Phillips | 32 min |
| Jul 24, 3:16 PM MDT | Fire Weather Watch | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 12 hr |
| Jul 24, 3:47 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 58 min |
| Jul 24, 3:50 PM MDT | Special Weather Statement | GGW | Phillips | 55 min |
| Jul 24, 4:17 PM MDT | Severe Thunderstorm Warning | GGW | Phillips, Valley | 28 min |
| Jul 24, 4:32 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 58 min |
| Jul 24, 4:35 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 40 min |
| Jul 24, 4:37 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Phillips, Valley | 38 min |
| Jul 24, 5:07 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 53 min |
| Jul 24, 5:13 PM MDT | Special Weather Statement | GGW | Valley | 62 min |
| Jul 24, 5:20 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 55 min |
| Jul 24, 5:26 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland | 64 min |
| Jul 24, 5:35 PM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Richland, Roosevelt, Valley | 55 min |
| Jul 24, 5:39 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Sheridan | 66 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.